Sharp growth conditions for boundedness of maximal function in generalized Orlicz spaces
Keywords:
maximal functions, generalized Orlicz, Orlicz-Musielak, almost increasingAbstract
We study sharp growth conditions for the boundedness of the Hardy-Littlewood maximal function in the generalized Orlicz spaces. We assume that the generalized Orlicz function
How to Cite
Harjulehto, P., & Karppinen, A. (2022). Sharp growth conditions for boundedness of maximal function in generalized Orlicz spaces. Annales Fennici Mathematici, 47(1), 489–505. https://doi.org/10.54330/afm.115122
Copyright (c) 2021 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.